# SDR UPS07549980

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O EMERGENCY ESCAPE ROPE DOOR UPPER LATCH INOP.  RESET ROPE DOOR AS NEEDED.  OPS CHECK OK PER 25-00.
